# SDR ABXA20241207244

- Difficulty date: December 7, 2024
- Submitted: December 9, 2024
- Operation: Air carrier
- Aircraft: N744AX
- Make and model: Boeing 767232
- Aircraft serial: 22221
- Aircraft time: 103,217 hours, 46,211 cycles
- Engine: Ge CF680A2
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Low
- Location: Lt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AFTER BLOCK OUT, ON ENGINE STARTS & ENGINES RUNNING 8 MINUTES (APPROX) LEFT ENGINE QUANTITY 11, RIGHT ENGINE 14, CONTACTED MAINTENANCE & TOLD TO RETURN TO GATE FOR SERVICING. MAINTENANCE GROUNDED THE AIRCRAFT. MAINTENANCE SERVICED LEFT ENGINE OIL IAW 767-AMM 12-31-01. CAPS AND ACCESSS PANEL VERIFIED CLOSED. AIRCRAFT RETURNED TO SERVICE.
